Bernstein and van der Corput-Schaake type inequalities on semialgebraic curves

Tom 125 / 1997

M. Baran, Studia Mathematica 125 (1997), 83-96 DOI: 10.4064/sm-125-1-83-96

Streszczenie

We show that in the class of compact, piecewise $C^1$ curves K in $ℝ^n$, the semialgebraic curves are exactly those which admit a Bernstein (or a van der Corput-Schaake) type inequality for the derivatives of (the traces of) polynomials on K.

Autorzy

  • M. Baran

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek